migraine, please help!
September 10, 2008 5:55am CST
i had migraine two days ago.. it started at my right side of the brain. then i drunk medicine, pain reliever.. then it subsided for a while,.. it was night, but when i woke up, still there.. now i took in the second pain reliever, mefenamic acid.. it subsided once more.. it transfer then to the left side of the brain.. then, i slept that morning.. then woke up with still pain.. i took in heavy dose of pain reliever.. then it subsided, it was two days now.. and then at night, it turned back.. and on the third day, it is there again.. back on the right side. i had my report, i took in mefenamic acid again.. and then it subsided.. huhum.. i am afraid.. i always took in tablets.. please help!still coming back..
• United States
10 Sep 08
You really should see a doctor,drinking that much pain,medicine is bad for you.if it is not helping your head-aches.it could be harming other parts of your body.Never let a head ache last that long with out medical help.It might not be a migraine get it checked out.